# SDR R61A201406120760

- Difficulty date: June 12, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 16,393 hours, 12,989 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669004
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AFT WET AREA ON RT INBD SEAT TRACK EXTENSION, BETWEEN FRAMES 86-87 IS CORRODED.  MX R & R SEAT TRACK IAW SRM 51-40-02.
